Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 19, NWS Little Rock, AR

March 30, 2016Faulkner County, Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 30, 2016, 5:30 PM CDT for Faulkner County, Pulaski County, Saline County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 5:30 PM CDT (22:30 UTC)
Expired
Mar 30, 2016, 8:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Faulkner County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 25 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 5:42 PM CDTFLASH FLOOD1 E Conway, ARAPPROXIMATELY 6 TO 8 INCHES OF WATER HAVE BEEN REPORTED AT THE INTERSECTION OF 1ST AVE. AND OAK STREET IN CONWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-551 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WGUS54 KLZK 302230
FFWLZK
ARC045-119-125-310130-
/O.NEW.KLZK.FF.W.0019.160330T2230Z-160331T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
  CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...

* UNTIL 830 PM CDT
    
* AT 528 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO TO THREE INCHES OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY TO OCCUR...WITH
  REPORTS OF STREET FLOODING IN THE CITY OF CONWAY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LITTLE ROCK...         NORTH LITTLE ROCK...   CONWAY...
  MAUMELLE...            GREENBRIER...          VILONIA...
  MAYFLOWER...           WOOSTER...             ROLAND IN PULASKI
  CO...
  SPRINGHILL...          MORGAN...              MARCHE...
  OLMSTEAD...            LITTLE ITALY...        PICKLES GAP...
  PINNACLE MOUNTAIN ST...
  GIBSON...              CHENAL VALLEY...
  HOLLAND...             SALTILLO...            

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3469 9274 3494 9261 3494 9254 3496 9254
      3498 9259 3525 9245 3513 9217 3494 9213

$$

224

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 2:59 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 30, 2:59 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT WED MAR 30 2016

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH
HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD
WATCH IS IN EFFECT THROUGH THURSDAY MORNING.

AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS
OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL
JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO
AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE
A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE
EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL
10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG
SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED
AND SLIGHT RISK OVER ALL OF AR.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF
RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE
POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY
AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING
PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED
TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING
WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT
MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE
OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR
MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL
VALUES...COOLING A BIT BEHIND THE FRONT.

&&

.LONG TERM...FRIDAY THROUGH WEDNESDAY

COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE
WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS
WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY
SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND.
TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK.

THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT
THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS
LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS
MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL
EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS
TIME

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  76  45  65 /  90  30  10  10
CAMDEN AR         64  79  49  69 /  90  50  10  10
HARRISON AR       56  68  41  61 /  60  10   0  10
HOT SPRINGS AR    61  76  46  66 /  90  30  10   0
LITTLE ROCK   AR  61  77  48  67 /  90  40  10   0
MONTICELLO AR     64  80  51  69 / 100  70  30   0
MOUNT IDA AR      60  75  44  64 /  80  20   0  10
MOUNTAIN HOME AR  57  70  42  63 /  80  10   0  10
NEWPORT AR        60  77  46  66 / 100  30  10   0
PINE BLUFF AR     63  79  49  67 / 100  50  20   0
RUSSELLVILLE AR   59  73  44  65 /  80  20   0  10
SEARCY AR         60  77  46  66 /  90  30  10   0
STUTTGART AR      62  78  48  67 / 100  50  20   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING-
JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE.

&&

SHORT TERM...59 / LONG TERM...65
Hazardous weather outlook, Mar 30, 3:45 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT WED MAR 30 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
345 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT
BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY
RAIN WILL BE SEEN WITH THE STORMS...AND LOCALIZED FLOODING WILL BE
SEEN.

WIDESPREAD RAIN AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED WITH THE
HEAVIEST AMOUNTS OVER THE SOUTH AND CENTRAL. LOCALIZED AMOUNTS ABOVE
3 INCHES WILL BE POSSIBLE WITH SOME OF THE SLOW MOVING STORMS.
ISOLATED AREAS OF 3 INCHES TO AS MUCH AS 5 INCHES OF RAIN MAY BE
SEEN IF THE STORMS MOVE OVER THE SAME AREAS. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH TONIGHT FOR SOUTHERN ARKANSAS.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. WHILE ANY PART
OF THE STATE COULD SEE SEVERE WEATHER...ONCE AGAIN THE SOUTH APPEARS
TO HAVE THE BEST CHANCE. ALL OF ARKANSAS IS IN A SLIGHT RISK OF
SEVERE WEATHER BUT AREAS SOUTH OF A MENA TO HOT SPRINGS TO STUTTGART
LINE WILL SEE AN ENHANCED THREAT OF SEVERE WEATHER.

LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AND
A TORNADO RISK ALSO EXISTS. WHILE THUNDERSTORMS WILL BE POSSIBLE
ANYWHERE ACROSS THE STATE TODAY...THE STRONGEST STORMS ARE EXPECTED
THIS EVENING AND DURING THE OVERNIGHT HOURS IN THE ENHANCED RISK
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND
GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/59

In the hours before

Local storm report, Mar 30, 2:53 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     FLASH FLOOD      2 S N LITTLE ROCK ARPT  34.81N 92.26W
03/30/2016                   PULASKI            AR   NWS EMPLOYEE

            FLASH FLOODING REPORTED ALONG VARIOUS ROADS.

&&

MBROWN
Special weather statement, Mar 30, 2:57 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT WED MAR 30 2016

ARZ033-045-046-302045-
WHITE AR-PRAIRIE AR-LONOKE AR-
257 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LONOKE...WESTERN WHITE
AND NORTHWESTERN PRAIRIE COUNTIES UNTIL 345 PM CDT...

AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WARD TO NEAR LONOKE...
AND MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CABOT...               SEARCY...              LONOKE...
BEEBE...               WARD...                AUSTIN IN LONOKE COU...
JUDSONIA...            KENSETT...             HIGGINSON...
WEST POINT...          CROSBY...              THURMAN...
MCRAE...               OLD AUSTIN...          SISEMORE...
PARNELL...             MCCREANOR...           SYLVANIA...
METO...                GARNER...

LAT...LON 3550 9173 3503 9152 3464 9194 3509 9210
TIME...MOT...LOC 1957Z 209DEG 38KT 3506 9202 3475 9194

224
Local storm report, Mar 30, 3:51 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      1 NNW BURNS PARK        34.82N 92.32W
03/30/2016                   PULASKI            AR   NWS EMPLOYEE

            THE INTERSECTION OF CRYSTAL HILL RD AND MACARTHUR DR WAS
            FLOODED.

&&

62
Local storm report, Mar 30, 4:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
444 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      LITTLE ROCK             34.73N 92.27W
03/30/2016                   PULASKI            AR   AMATEUR RADIO

            FLASH FLOODING WAS REPORTED AT THE UNIVERSITY OF ARKANSAS
            AT LITTLE ROCK CAMPUS. COLEMAN CREEK...WHICH RUNS THROUGH
            CAMPUS...OVERFLOWED ITS BANKS. WATER WAS FLOWING OVER THE
            28TH STREET BRIDGE.

&&

57
Local storm report, Mar 30, 4:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      LITTLE ROCK             34.73N 92.27W
03/30/2016                   PULASKI            AR   BROADCAST MEDIA

            FLASH FLOODING WAS REPORTED AT THE INTERSECTION OF VAN
            BUREN AND MARKHAM STREETS.

&&

57
Special weather statement, Mar 30, 5:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
514 PM CDT WED MAR 30 2016

ARZ053-062-066-302300-
OUACHITA AR-DALLAS AR-CLARK AR-
514 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND CENTRAL OUACHITA
COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POISON SPRINGS STATE PARK...OR 8 MILES WEST OF CAMDEN...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...              SPARKMAN...            CARTHAGE...
CHIDESTER...           POISON SPRINGS STATE...
AMY...
TATES BLUFF...         HOLLY SPRINGS...       PINE GROVE...
WARNER...              WILLOW...              OUACHITA...
TULIP...               LESTER...              BUNN...
BRAGG CITY...          PRINCETON...           MANNING...
BUENA VISTA...         HARMONY GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3353 9311 3354 9311 3415 9278 3415 9271
      3407 9246 3406 9243 3405 9247 3401 9247
      3343 9293
TIME...MOT...LOC 2214Z 210DEG 46KT 3356 9298

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:42 AM CDTRiver Flood WarningLZKClark, Hot Spring69 hr
Mar 30, 9:42 AM CDTRiver Flood WarningLZKCalhoun, Ouachita6 days
Mar 30, 9:43 AM CDTRiver Flood WarningLZKSaline62 hr
Mar 30, 9:46 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence9 days
Mar 30, 10:42 AM CDTRiver Flood WarningLZKWhite50 hr
Mar 30, 10:52 AM CDTRiver Flood WarningLZKJackson, Woodruff17 days
Mar 30, 11:18 AM CDTSpecial Weather StatementLZKJohnson42 min
Mar 30, 11:27 AM CDTSpecial Weather StatementLZKLogan48 min
Mar 30, 11:36 AM CDTSpecial Weather StatementLZKStone39 min
Mar 30, 12:10 PM CDTSpecial Weather StatementLZKDallas50 min
Mar 30, 12:27 PM CDTSpecial Weather StatementLZKPulaski48 min
Mar 30, 12:35 PM CDTSpecial Weather StatementLZKHot Spring40 min
Mar 30, 12:42 PM CDTSpecial Weather StatementLZKPulaski48 min
Mar 30, 1:15 PM CDTSpecial Weather StatementLZKConway45 min
Mar 30, 1:41 PM CDTSpecial Weather StatementLZKCleburne49 min
Mar 30, 2:27 PM CDTFlash Flood WarningLZKPulaski, Saline3 hr
Mar 30, 2:57 PM CDTSpecial Weather StatementLZKLonoke, White48 min
Mar 30, 3:04 PM CDTSevere Thunderstorm WarningLZKPolk, Scott13 min
Mar 30, 3:48 PM CDTFlash Flood WarningLZKFaulkner, Pulaski3 hr
Mar 30, 4:47 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Stone, Van Buren3 hr
Mar 30, 5:14 PM CDTSpecial Weather StatementLZKDallas, Ouachita46 min
Mar 30, 5:17 PM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Pulaski, Saline3 hr
Mar 30, 5:20 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Saline40 min
Mar 30, 5:21 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Pike6 hr
Mar 30, 5:26 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Ouachita29 min
Mar 30, 5:34 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring26 min
Mar 30, 5:37 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 4 more3 hr
Mar 30, 5:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline12 min
Mar 30, 5:54 PM CDTTornado WarningLZKDallas, Grant36 min
Mar 30, 6:12 PM CDTSpecial Weather StatementLZKJackson48 min
Mar 30, 6:18 PM CDTTornado WarningLZKCleveland, Jefferson42 min
Mar 30, 6:26 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline49 min
Mar 30, 6:32 PM CDTFlash Flood WarningLZKIndependence, Jackson, Prairie, White, Woodruff6 hr
Mar 30, 6:53 PM CDTSevere Thunderstorm WarningLZKDrew37 min
Mar 30, 6:56 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson49 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.